# SDR IPXA3M77726

- Difficulty date: April 2, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 4059001908
- Part serial: 08101227
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

STICK SHAKER AT FL280 FOLLOWED BY FCC2B DATA FAULT. "SEL YAW UPR A " OFF" AND "SEL LSAS LOB OFF" COMPLIED WITH CHECK LIST 2.  DUMPED FUEL, AT DUMP TERMINATION, RT DUMP VALVE DISAGREE.  FLOW STILL SHOWING ALTHOUGH DUMP VALVE SHOWED CLOSED.      R & R FCC-2 AND RTS TEST PASSED IAW AMM 22-01-03/401 AND 22-00-00-700- 801.  RESET CIRCUIT BREAKER OF DUMP VALVE INDICATION, FUEL LOW LEVSL S/O AND R FUEL DUMP VALVE THEN FSC RTS TEST PASSED IAW AMM 28-30-00 AND 28-08-01.
